# SDR 2022F00250

- Difficulty date: May 31, 2022
- Submitted: May 31, 2022
- Operation: General aviation
- Aircraft: N85LY
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9154
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 9154 N3333U DEPARTED FOR A LOCAL FLIGHT FROM SIGNATURE RAMP / BOMBARDIER HANGAR 2 RAMP AROUND 10.00 AM| LT. AIRCRAFT DID NOT HAVE MEL, FLIGHT LOG THAT HAD OPEN ENTRIES ONBOARD NOR THE LIST CRS. ALSO NOT ONBOARD WAS CERTIFICATES FIELDER FOR INSURANCE, LOA’S AND DDL.
